# SDR DALA2025020700977

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798938) MAIN CABIN, SEAT TRACK DAMAGED @ STA 727G +6 LBL 45. CUT OUT DAMAGED SEAT TRACK SECTION FROM MAIN CABIN BETWEEN STA 727F +10 AND STA 727G+ 10, LBL 45 IAW B737 SRM 53-00-52 REPAIR #5. ACCOMPLISHED REPAIR IAW B737 SRM 53-00-52-2R REPAIR 5, B737 AND B737 SRM 51-40-02.
